# SDR UIEA2018092802121

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE DOUBLER OF THE LT WING REAR SPAR FUEL PUMP CUTOUT AT WS 425. ACCOMPLISHED EI T2018A57M-4660 REV 1, OPS CHECK NORMAL.
